Ok guys I fucked up... I've done about 6 cycles and had some trouble with gyno and I always took care of it with letro. About a year ago I finished my pct which was hcg and nolva (40 40 20 20). Couple months after finishing up I noticed my nipple area itiching so I grabbed some more nolva for a week. All seemed fine.
I got away from working out and gainned some body fat not noticing that my gyno that I thought was gone was still getting bigger. Then I feared taking the letro while off cycle because of the sides. I ended up getting the letro and started taking it off cycle. It's been a month now that I've been on letro and I've notice the gyno has gotten smaller but the last two weeks it seems to have stopped strinking.
I don't know what to do now??? Do I taper off the letro then do the nolva to give my body a break from the letro? Or continue taking the letro? Not sure how muchlonger I can stay on.
I came to this forum because I need some expert advise and I am all ears